# SDR 06FDEA03563

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 515-535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE MAIN CABIN FROM STA 515 TO STA 535 X= -47 RT SIDE SEAT TRACK REPAIR.  REMOVED AND REINSTALLED NEW SEAT TRACK IAW DWG SP10580218.
